# SDR UALA2010021100524

- Difficulty date: February 10, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 38,742 hours, 15,499 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL 540 PB WING SKIN BOLT HOLES HAS GOUGES.  REPAIRED REF MAE EA 520-57 21-13-A1927 AND UAL EVA.
